# SDR FDEA201207112536

- Difficulty date: July 11, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 35,708 hours, 18,571 cycles
- Engine: Pwa PW4158
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Part number: A57112151200
- Condition: Damaged
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR & BOTTOM PANEL  DAMAGED, BUSHING REPAIRED IAW EA 6-5710-161497.
